Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 19, NWS Huntsville, AL

February 28, 2011DeKalb County, Jackson County, Marshall County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Feb 28, 2011, 1:24 PM CST for DeKalb County, Jackson County, Marshall County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 1:24 PM CST (19:24 UTC)
Expired
Feb 28, 2011, 2:15 PM CST
In force
51 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties DeKalb County, AL, Jackson County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 44 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 12:29 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
652 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
1.3
Supercell composite
5.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 12:54 PM CST, 30 minutes earlier.

Area forecast discussion, Feb 28, 12:54 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1254 PM CST MON FEB 28 2011

.UPDATE...NEW TORNADO WATCH ISSUANCE.

&&

.DISCUSSION...TORNADO WATCH #33 WAS ISSUED AND WILL REPLACE THE OLD
WATCH /TORNADO WATCH #31/. LAUDERDALE...COLBERT...AND FRANKLIN
COUNTIES IN ALABAMA ARE NO LONGER UNDER A TORNADO WATCH. ALL OTHER
COUNTIES IN THE CWA /BOTH IN AL AND TN/ ARE IN THE NEW TORNADO
WATCH...WHICH RUNS UNTIL 7PM CST THIS EVENING.

&&

.AVIATION.../FROM 18Z TAFS/...AS A RAGGED LINE OF STRONG TO SEVERE STORMS
CONTINUES TO PUSH EASTWARD THROUGH THE AREA...BOTH KMSL AND KHSV WILL
BE AFFECTED THROUGH 28/21Z WITH MVFR CONDITIONS /WITH IFR CONDITIONS
POSSIBLE IN HEAVIER THUNDERSTORM ACTIVITY/. SUSTAINED SRLY/SWRLY
GRADIENT WINDS OF 20-25KTS WITH GUSTS TO 40KTS ARE EXPECTED /ASIDE
FROM ANY CONVECTIVE ACTIVITY/ THROUGH SUNSET THIS EVENING...SLOWLY
DIMINISHING OVERNIGHT. TSTORM GUSTS OF 50-60KTS ARE ALSO POSSIBLE
THIS AFTERNOON. AFTER THIS TIMEFRAME...ADDITIONAL SHOWER /AND
ISOLATED THUNDERSTORM/ DEVELOPMENT IS POSSIBLE THROUGH
28/04-05Z...BUT HAVE ONLY INCLUDED VCSH/VCTS AT THIS TIME. AS THE
COLD FRONT SWINGS THROUGH THE AREA AROUND MIDNIGHT...SKIES WILL BEGIN
TO CLEAR FROM WEST TO EAST ACROSS THE TENNESSEE VALLEY...BY TUESDAY
MORNING...WITH VFR CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE
TAF PERIOD.

&&

.PREV DISCUSSION.../ISSUED 1015 AM CST MON FEB 28 2011/...AN ACTIVE
MORNING WEATHER-WISE IS UNDERWAY ACROSS THE TENNESSEE VALLEY AS A
QLCS WITH STRONG TO SEVERE STORMS IS CURRENTLY MARCHING ACROSS
NORTHERN MISSISSIPPI TOWARDS THE CWA. AN INITIAL ROUND OF SCATTERED
SHOWERS/THUNDERSTORMS IS RAPIDLY PUSHING OFF TO THE NORTHEAST AHEAD
OF THIS MAIN LINE...BUT HAS MAINLY AFFECTED AREAS WEST OF INTERSTATE
65 THIS MORNING.

THE UPPER LEVEL LOW IS LOCATED OVER SOUTHERN MO AND IS TRACKING
NORTHEASTWARD TOWARDS NEW ENGLAND. THE SFC LOW IS LOCATED OVER
NORTHWEST TENNESSEE WITH THE MAIN COLD FRONT DRAPED SOUTHWESTWARD
THROUGH SE TX. A WEAK SFC FRONT/DRYLINE FEATURE IS EXTENDING
SOUTHWARD THROUGH WRN MS INTO CENTRAL LA. THIS FEATURE IS PRIMARILY
RESPONSIBLE FOR THE CURRENT QLCS RACING TOWARDS THE AREA. CURRENT
TEMPERATURES RANGE FROM 68 IN FORT PAYNE AND INTO THE LOWER/MIDDLE
70S ELSEWHERE ACROSS THE AREA. DEWPOINTS ARE IN THE LOWER TO MIDDLE
60S /FAR WARMER AND MORE MOIST THAN AVERAGE FOR THIS LAST DAY IN
FEBRUARY/.

PARAMETERS /GENERALLY FROM THE SPC MESOANALYSIS PAGE AND LATEST BUFR
SOUNDINGS/ SHOW SB CAPE VALUES BETWEEN 1000 AND UPWARDS OF 2000 J/KG
RIGHT AHEAD OF THE LINE. HELICITIES OF 400-500 M2/S2 EXIST THROUGH
ABOUT MIDDAY BUT THEN DECREASE AS SFC FLOW BECOMES MORE
SOUTHWESTERLY. OF THE 0-3KM SHEAR PRESENT...A MAJORITY OF IT LIES
WITHIN THE LOWEST KM. THOUGH THE RISK FOR STRONG TO SEVERE STORMS
WILL STILL EXIST THROUGH THE EARLY AFTERNOON HOURS...THE BETTER
DYNAMICS AND PARAMETERS FOR TORNADIC ACTIVITY WILL REMAIN TO THE
NORTH OF THE AREA CLOSER TO THE TRACK OF THE SFC LOW. WIDESPREAD
DAMAGING WINDS ARE STILL ANTICIPATED AS 850 WINDS OF 60-70KTS MIX
DOWN TO THE SFC. WINDY SFC CONDITIONS WILL CONTINUE THROUGH THE
AFTERNOON HOURS WITH SUSTAINED WINDS ~20KTS WITH GUSTS TO 40KTS
POSSIBLE. FOR THIS REASON...THE WIND ADVISORY WILL REMAIN IN EFFECT.
THE CURRENT TORNADO WATCH ALSO REMAINS IN EFFECT THROUGH 1PM THIS
AFTERNOON...AND MAY BE UPDATED TO EXTEND THE TIME LATER THIS
AFTERNOON /DEPENDING ON THE TIMING OF THE SQUALL LINE/.

REDEVELOPMENT ALONG THE MAIN COLD FRONT IS POSSIBLE LATE THIS
AFTERNOON/EVENING...BUT CURRENT THINKING IS THAT THE ATMOSPHERE WILL
BE WORKED OVER THAT LITTLE IN THE WAY OF ADDITIONAL THUNDERSTORMS
WILL BE EXPECTED. WILL UPDATE THIS PORTION OF THE FORECAST AS
NECESSARY THROUGH THE AFTERNOON.

UPDATES TO THE FORECAST INCLUDED MINOR TWEAKS TO AFTERNOON HIGH
TEMPERATURES...AS WELL AS THE HOURLY TEMP GRIDS TO FOLLOW CURRENT
TRENDS. MINOR TWEAKS WERE MADE TO SKY GRIDS THROUGH THIS AFTERNOON
AS WELL. OTHERWISE...THE REST OF THE FORECAST WAS LEFT AS-IS FOR NOW.

UPDATED ZONES OUT SHORTLY.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES:
     DEKALB...JACKSON...MARSHALL.

     WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COLBERT...CULLMAN...FRANKLIN AL...LAUDERDALE...
     LAWRENCE...LIMESTONE...MADISON...MORGAN.

TN...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN.

     WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: LINCOLN...MOORE.

&&

12
Hazardous weather outlook, Feb 28, 12:59 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1259 PM CST MON FEB 28 2011

ALZ001>010-016-TNZ076-096-097-010300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1259 PM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A SIGNIFICANT SEVERE WEATHER EVENT WILL PERSIST ACROSS THE REGION
THROUGH MID AFTERNOON...ESPECIALLY ALONG AND EAST OF INTERSTATE
65...AS A BROKEN SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS
CONTINUES TO SURGE EASTWARD ACROSS THE CENTRAL TENNESSEE
VALLEY.

WITHIN THIS LINE OF STORMS...DAMAGING WIND GUSTS IN EXCESS OF 80 MPH
...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE.
ISOLATED TORNADOES ARE POSSIBLE AS WELL...ESPECIALLY FOR LOCATIONS
WHERE BREAKS IN THE SQUALL LINE DEVELOP.

THE SEVERE WEATHER THREAT WILL DIMINISH BY SUNSET AS A STRONG COLD
FRONT BEGINS TO SWEEP THROUGH THE AREA.

IN ADDITION TO THE SEVERE WEATHER THREAT...SOUTHERLY WINDS AROUND 20
TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED TODAY. A WIND ADVISORY
IS IN EFFECT THROUGH MUCH OF THE AFTERNOON PERIOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AROUND THE START OF
THE WEEKEND PERIOD...AS ANOTHER COLD FRONT APPROACHES FROM THE WEST.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED FOR THE ENTIRE OUTLOOK AREA TODAY. IN ADDITION...FIRST
RESPONSE AGENCIES ARE ENCOURAGED TO FORWARD ANY DAMAGE OR STORM
REPORTS TO THE NATIONAL WEATHER SERVICE WHEN TIME PERMITS.

In the hours before

Special weather statement, Feb 28, 11:48 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1148 AM CST MON FEB 28 2011

TNZ076-096-281830-
LINCOLN-MOORE-
1148 AM CST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MOORE COUNTIES UNTIL
1230 PM CST...

AT 1148 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHEAST OF PULASKI...MOVING EAST AT
65 MPH.

WINDS FROM 50 TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HARMS...CARMARGO.
  PETERSBURG...BELLEVILLE.
  CHESTNUT RIDGE...BOONEVILLE.
  LYNCHBURG...LOIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST MONDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3501 8634 3502 8684 3527 8681 3527 8674
      3531 8671 3535 8660 3538 8659 3537 8648
      3534 8644 3534 8642 3536 8640 3536 8637
      3538 8635 3539 8631
TIME...MOT...LOC 1748Z 249DEG 61KT 3527 8685

70/DD
Local storm report, Feb 28, 11:52 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1152 AM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     TSTM WND GST     5 SE FLORENCE           34.74N 87.61W
02/28/2011  M53 MPH          COLBERT            AL   ASOS

            REPORTED 53 MPH WIND GUST AT KMSL.

&&

SLACORTE
Local storm report, Feb 28, 12:16 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1216 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     TSTM WND DMG     9 W ATHENS              34.77N 87.12W
02/28/2011                   LIMESTONE          AL   TRAINED SPOTTER

            ROOF DAMAGE...AND TREES DOWNED ON POPLAR CREEK RD WEST OF
            ATHENS

&&

BCC
Local storm report, Feb 28, 1:04 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
104 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND DMG     RIPLEY                  34.76N 87.12W
02/28/2011                   LIMESTONE          AL   EMERGENCY MNGR

            POWER OUTAGES NEAR THE INTERSECTION OF SNAKE RD AND
            PARKER RD.

1242 PM     TSTM WND DMG     4 NNE HAZEL GREEN       34.98N 86.54W
02/28/2011                   MADISON            AL   EMERGENCY MNGR

            DAMAGE TO BARNS AND MULTIPLE TREES DOWN AROUND HAZEL
            GREEN IN NORTH MADISON COUNTY.

1246 PM     TORNADO          5 E LYNCHBURG           35.30N 86.27W
02/28/2011                   MOORE              TN   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO HOME NEAR PLEASANT GROVE RD.

&&

SLACORTE
Special weather statement, Feb 28, 1:04 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
104 PM CST MON FEB 28 2011

ALZ007-008-281930-
MARSHALL-MORGAN-
104 PM CST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND MORGAN COUNTIES
UNTIL 130 PM CST...

AT 100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLE SPRINGS...OR 10 MILES SOUTHEAST OF
HARTSELLE...MOVING EAST AT 60 MPH.

WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  RYAN CROSSROADS...MORGAN CITY.
  UNION GROVE...EDDY.
  HEBRON.
  COLUMBUS CITY...GUNTERSVILLE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3431 8681 3446 8683 3450 8652 3447 8647
      3452 8638 3451 8633 3453 8632 3455 8613
      3453 8614 3451 8612 3452 8611 3444 8610
      3440 8613 3440 8611 3434 8610 3430 8648
TIME...MOT...LOC 1904Z 262DEG 55KT 3438 8670
Local storm report, Feb 28, 1:12 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
112 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     TSTM WND GST     5 SE FLORENCE           34.74N 87.61W
02/28/2011  M53.00 MPH       COLBERT            AL   ASOS

            REPORTED 53 MPH WIND GUST AT KMSL.

1146 AM     TSTM WND DMG     2 E COXEY               34.80N 87.14W
02/28/2011                   LIMESTONE          AL   EMERGENCY MNGR

            ROOF DAMAGE TO MOBILE HOME NEAR US 72 ON SLEDGE RD. OTHER
            STRUCTURAL DAMAGE REPORTED ALONG WITH SEVERAL POWER LINES
            DOWN.

1146 AM     TSTM WND DMG     1 SE LEIGHTON           34.69N 87.52W
02/28/2011                   COLBERT            AL   EMERGENCY MNGR

            THREE LARGE TREES CAUSE DAMAGE TO AWNING AT COLBERT
            COUNTY HIGH SCHOOL.

1202 PM     TSTM WND DMG     9 W ATHENS              34.77N 87.12W
02/28/2011                   LIMESTONE          AL   TRAINED SPOTTER

            ROOF DAMAGE...AND TREES DOWNED ON POPLAR CREEK RD WEST OF
            ATHENS

1208 PM     TSTM WND DMG     RIPLEY                  34.76N 87.12W
02/28/2011                   LIMESTONE          AL   EMERGENCY MNGR

            POWER OUTAGES NEAR THE INTERSECTION OF SNAKE RD AND
            PARKER RD.

1235 PM     TORNADO          5 S TULLAHOMA           35.30N 86.23W
02/28/2011                   FRANKLIN           TN   TRAINED SPOTTER

            STRUCTURAL DAMAGE TO PART OF CAR LOT AND HOUSE NEAR HWY
            130. POSSIBLE TORNADO.

1242 PM     TSTM WND DMG     4 NNE HAZEL GREEN       34.98N 86.54W
02/28/2011                   MADISON            AL   EMERGENCY MNGR

            DAMAGE TO BARNS AND MULTIPLE TREES DOWN AROUND HAZEL
            GREEN IN NORTH MADISON COUNTY.

1245 PM     TSTM WND DMG     ELORA                   35.01N 86.36W
02/28/2011                   LINCOLN            TN   AMATEUR RADIO

            TREES AND POWERLINES DOWN IN ELORA NEAR BORDERLINE RD.

1246 PM     TORNADO          5 E LYNCHBURG           35.30N 86.27W
02/28/2011                   MOORE              TN   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO HOME NEAR PLEASANT GROVE RD.

&&

SLACORTE

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:21 AM CSTSpecial Weather StatementHUNLauderdale39 min
Feb 28, 8:18 AM CSTSpecial Weather StatementHUNLauderdale42 min
Feb 28, 8:23 AM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale23 min
Feb 28, 10:30 AM CSTSpecial Weather StatementHUNLauderdale45 min
Feb 28, 10:41 AM CSTSpecial Weather StatementHUNColbert49 min
Feb 28, 10:47 AM CSTSevere Thunderstorm WarningHUNColbert, Franklin58 min
Feb 28, 10:57 AM CSTSevere Thunderstorm WarningHUNLauderdale46 min
Feb 28, 11:09 AM CSTSevere Thunderstorm WarningHUNColbert35 min
Feb 28, 11:38 AM CSTSpecial Weather StatementHUNLimestone67 min
Feb 28, 12:04 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison56 min
Feb 28, 12:19 PM CSTTornado WarningHUNJackson, Madison28 min
Feb 28, 12:41 PM CSTSevere Thunderstorm WarningHUNJackson, Madison, Morgan49 min
Feb 28, 12:44 PM CSTTornado WarningHUNJackson46 min
Feb 28, 1:04 PM CSTSpecial Weather StatementHUNMarshall26 min
Feb 28, 1:19 PM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson41 min
Feb 28, 1:37 PM CSTSpecial Weather StatementHUNCullman38 min
Feb 28, 1:51 PM CSTTornado WarningHUNDeKalb24 min
Feb 28, 2:14 PM CSTSevere Thunderstorm WarningHUNDeKalb, Marshall46 min
Feb 28, 2:21 PM CSTSevere Thunderstorm WarningHUNCullman39 min
Feb 28, 11:48 AM CSTSpecial Weather StatementHUNLincoln, Moore42 min
Feb 28, 11:56 AM CSTTornado WarningHUNLincoln25 min
Feb 28, 12:07 PM CSTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore23 min
Feb 28, 12:12 PM CSTTornado Warning EmergencyHUNFranklin, Moore18 min
Feb 28, 12:27 PM CSTTornado Warning EmergencyHUNFranklin, Moore18 min
Feb 28, 12:36 PM CSTSevere Thunderstorm WarningHUNFranklin24 min
Feb 28, 12:45 PM CSTTornado WarningHUNFranklin15 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.